Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Penis infection, burning sensation on shaft. Temporary relief with Doxy-1. Relief with fluconzole, syscan possible?

hi doctor, My friend has got pinile infection, suffering with burning on his shaft. he was on Doxy-1 for a 15 days and it went away but it started appearing now... Could you please suggest what he should do now...I read in internet that Fluconzole should be applied on the penis and take syscan 100mg once a day for two weeks .. kindly guide us....! Regards, Nagaraju
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your friend has inflammation of the Urethra(Urethritis)

Though routine urine and urine culture tests were negative it could bedue to inflammation of the mucus membrane of the urethra.

Please ask him to take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Fluconazole is an anti fungal drug and will not help in his case.

Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor